# SDR SIMA200836405

- Difficulty date: December 23, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 17,852 hours, 15,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV A CHAFE WAS DISCOVERED ON A PREVIOUS REPAIR REINFORCEMENT ANGLE ON STRINGER 19L.  REMOVED DAMAGED REINFORCEMENT ANGLE AND CLEANED THE AREA.  FABRICATED A 1.4 INCH BY 16.25 INCH REINFORCEMENT, TREATED AND INSTALLED REPLACEMENT REINFORCEMENT IAW EMB SRM 51-40-02 AND 53-24-02 FIG 201.  AIRCRAFT RETURNED TO SERVICE.
